# SDR 2016FA0000523

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: General aviation
- Aircraft: N710LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11420
- Aircraft time: 1,031 hours
- Engine: Lyc IO360L2A
- Engine time: 1,031 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995729
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 1,031 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SECOND INSPECTION IAW NR SA-167, THE FOLLOWING ABNORMALITIES WERE DISCOVERED.  CYLINDER NR 2 INTAKE PUSHROD (ROCKER ARM END) AND ROCKER ARM WERE ABNORMALLY WORN (THE PUSHROD AND ROCKER ARM WERE REPLACED AND ONLY MADE IT TO 64.7 HOURS BEFORE REQUIRING REPLACEMENT), CYLINDER NR 3 EXHAUST PUSHROD (ROCKER ARM END) AND ROCKER ARM WERE ABNORMALLY WORN.  ENGINE TOTAL TIME SINCE NEW: 1030.8 HOURS, TIME SINCE INITIAL INSPECTION IAW SERVICE ADVISORY NR SA-167: 64.7 HOURS.
